# SDR UIEA2017032200379

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 79,516 hours, 15,330 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1387T1007
- Part serial: 2881
- Condition: No Test
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT MLG ALTERNATE EXTENTION MOTOR TEST FAILED IAW AMM 32-36-01-004-001 AND AMM 32-36-01-404-009 REV.88 STEPS A-F(3).   REPLACED THEMOTOR. IAW AMM 32-36-01-404-009 REV.88 STEP F(4). OPS TESTED GOOD.
